# SDR 211001005

- Difficulty date: April 24, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 5910141
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT DOOR HAS DEEP CHAFED AREAS FORWARD AND AFT LOWER END.  CORRECTIVE ACTION:  FABRICATED AND INSTALLED, 2 EA REPAIR DOUBLERS, 1 EA INTERCOASTAL,  2 EA REWORKED BEARINGS.  (NR 23948)
